| Model Number |
630-2221111-01 |
| Medical Device Problem Code |
Activation Problem (4042)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
03/19/2026
Type of Reportable Event
Malfunction
Event or Problem Description
Complainant alleged that while attempting to treat a patient (age & gender unknown), the device did not respond to the front panel controls.Complainant did not indicate that there was any adverse effect to the patient due to the reported malfunction.
Additional Manufacturer Narrative
Zoll medical corporation has not received the device for evaluation and this complaint is still under investigation.
Additional Manufacturer Narrative
The device was evaluated by zoll medical corporation.The customer's report was duplicated and attributed to a defective front enclosure.The front enclosure was replaced to remedy the report.The device was recertified and returned to the customer.Analysis of reports of this type has not identified an increase in trend.